MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SPATIAL FRAME SHOULDER BOLT; PIN, FIXATION, THREADED

SMITH & NEPHEW, INC. SPATIAL FRAME SHOULDER BOLT; PIN, FIXATION, THREADED
Catalog Number 71070310
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/19/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bolt didn¿t fit into the strut as it normally does.The shoulder bolt broke and got stuck inside a strut.Delay no longer than 30 minutes was recorded.
 
Additional Manufacturer Narrative
Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The new information states that the broken device goes on external fixation, not incurring to any risk that could fall into the incision, therefore, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
SPATIAL FRAME SHOULDER BOLT
Common Device Name
PIN, FIXATION, THREADED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8512563
Report Number1020279-2019-01532
Device Sequence Number1465495
Product Code JDW
UDI-Device Identifier03596010416407
UDI-Public03596010416407
Combination Product (Y/N)N
PMA/510(K) Number
K994143
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number71070310
Initial Date Received by Manufacturer 03/22/2019
Supplement Date Received by Manufacturer03/29/2019
Initial Report FDA Received Date04/14/2019
Supplement Report FDA Received Date04/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1